# SDR REXA201804250312

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N8972D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 26,991 hours, 24,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW AMM 33-51-21. OPS CHECKED GOOD. NO FURTHER DEFECTS FOUND.
